\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Approximation of the trajectory attractor of the 3D MHD System

Abstract Related Papers Cited by
  • We study the connection between the long-time dynamics of the 3D magnetohydrodynamic-$\alpha$ model and the exact 3D magnetohydrodynamic system. We prove that the trajectory attractor $U_\alpha$ of the 3D magnetohydrodynamic-$\alpha$ model converges to the trajectory attractor $U_0$ of the 3D magnetohydrodynamic system (in an appropriate topology) when $\alpha$ approaches zero.
    Mathematics Subject Classification: Primary: 35B40, 35B41; Secondary: 35B45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. P. Aubin, Un théorème de compacité, C.R. Acad. Sci. Paris, 256 (1963), 5042-5044.

    [2]

    J. M. Ball, Continuity properties of global attractors of generalized semiflows and the Navier-Stokes equations, J. Nonlinear Sci., 7 (1997), 475-502.doi: 10.1007/s003329900037.

    [3]

    T. Caraballo, J. Langa and J. Valero, Global attractors for multivalued random dynamical systems, Nonlinear Anal., 48 (2002), 805-829.doi: 10.1016/S0362-546X(00)00216-9.

    [4]

    S. Chen, C. Foias, D. D. Holm, E. Oslon, E. S. Titi and S. Wynne, The Camassa-Holm equations as a closure model for turbulent channel and pipe flow, Phys. Rev. Lett., 81 (1998), 5338-5341.doi: 10.1103/PhysRevLett.81.5338.

    [5]

    S. Chen, C. Foias, D. D. Holm, E. Oslon, E. S. Titi and S. Wynne, A connection between the Camassa-Holm equations and turbulent flows in pipes and channels, Phys. Fluids, 11 (1999), 2343-2353.doi: 10.1063/1.870096.

    [6]

    S. Chen, C. Foias, D. D. Holm, E. Oslon, E. S. Titi and S. Wynne, The Camassa- Holm equations and turbulence, Physica D, 133 (1999), 49-65.doi: 10.1016/S0167-2789(99)00098-6.

    [7]

    S. Chen, D. D. Holm, L. G. Margolin, and R. Zhang, Direct numerical simulations of the Navier-Stokes-alpha model, Physica D, 133 (1999), 66-83.doi: 10.1016/S0167-2789(99)00099-8.

    [8]

    V. V. Chepyzhov and M. I. Vishik, Trajectory attractors for evolution equations, C.R. Acad. Sci. Paris Series I, 10 (1995), 1309-1314 .doi: 10.1016/S0021-7824(97)89978-3.

    [9]

    V. V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl., 10 (1997), 913-964 .doi: 10.1016/S0021-7824(97)89978-3.

    [10]

    V. V. Chepyzhov and M. I. Vishik, Trajectory and global attractors of three-dimensional Navier-Stokes systems, Math. Notes, 71 (2002), 177-193.doi: 10.1023/A:1014190629738.

    [11]

    V. V. Chepyzhov and M. I. Vishik, "Attractors for Equations of Mathematical Physics," AMS Colloquium Publications , 2002.

    [12]

    V. V. Chepyzhov, E. S. Titi and M. I. Vishik, On the convergence of trajectory attractors of 3D Navier-Stokes-$\alpha$ model as alpha approaches 0, Mat. Sb., 198 (2007), 3-36.doi: 10.1070/SM2007v198n12ABEH003902.

    [13]

    V. V. Chepyzhov, E. S. Titi and M. I. Vishik, On the convergence of solutions of the Leray-$\alpha$ model to the trajectory attractor of the 3D Navier-Stokes system, Discrete Contin. Dyn. Syst., 17 (2007), 33-52.doi: 10.3934/dcds.2007.17.481.

    [14]

    V. V. Chepyzhov, E. S. Titi and M. I. Vishik, Trajectory attractor approximation of the 3D Navier-Stokes by a Leray-$\alpha$ model, Doklady Mathematics, 71 (2005), 92-95.

    [15]

    G. Deugoue, P. A. Razafimandimby and M. Sango, On the 3D stochastic magnetohydrodynamic-$\alpha$ model, Stochastic Processes and their Applications, 122 (2012), 2211-2248.doi: 10.1016/j.spa.2012.03.002.

    [16]

    Y. A. Dubinskii, Weak convergence in nonlinear elliptic and parabolic equations, Mat. Sbornik, 4 (1965), 609-642.

    [17]

    G. Duvaut and J. L. Lions, Inéquations en thermoelasticité et magnétohydrodynamique, Arch. Ration. Mech. Anal., 46 (1972), 241-279.doi: 10.1007/BF00250512.

    [18]

    C. Foias, D. D. Holm and E. S. Titi, The Navier-Stokes-alpha model of fluid turbulence, Physica D, 153 (2001), 505-519.doi: 10.1016/S0167-2789(01)00191-9.

    [19]

    C. Foias, D. D. Holm and E. S. Titi, The three dimensional viscous Camassa-Holm equations, and their relation to the Navier-Stokes equations and turbulence theory, Journal of Dynamics and Differential Equations, 14 (2002), 1-35.doi: 10.1023/A:1012984210582.

    [20]

    A. Kapustyan and J. Valero, Weak and strong attractors for the 3D Navier-Stokes system, J. Differential equations, 240 (2007), 249-278.doi: 10.1016/j.jde.2007.06.008.

    [21]

    J. S. Linshiz and E. S. Titi, Analytical study of certain magnetohydrodynamic-$\alpha$ models, J. Math. Phys., 48 (2007), 28pp.doi: 10.1063/1.2360145.

    [22]

    J. L. Lions and E. Magenes, "Problèmes aux limites non homogènes et applications," Vol.1 Dunod, Paris, 1968.

    [23]

    J. L. Lions, "Quelques méthodes de résolutions des problèmes aux limites non linéaires," Dunod et Gauthier-Villars, Paris, 1969.

    [24]

    M. Sango, Magnetohydrodynamic turbulent flows: Existence results, Physica D, 239 (2010), 912-923.doi: 10.1016/j.physd.2010.01.009.

    [25]

    V. Melnik and J. Valero, On attractors of multivalued semiflows and differential inclusions, Set-Valued Anal., 8 (2000), 375-403.doi: 10.1023/A:1008608431399.

    [26]

    P. D. Mininni, D. C. Montgomery and A. G. Pouquet, Numerical solutions of the three-dimensional magnetohydrodynamic alpha-model, Phys. Rev. E, 71 (2005), 046304.doi: 10.1103/PhysRevE.71.046304.

    [27]

    M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664.doi: 10.1002/cpa.3160360506.

    [28]

    R. Temam, "Navier-Stokes Equations, Theory and Numerical Analysis," AMS-Chelsea Series, AMS, Providence, 2001.

    [29]

    R.Temam, "Infinite Dimensional Dynamical Systems in Mechanics and Physics," 2nd ed., Springer, Berlin, 1997.

    [30]

    M. I. Vishik and V. V. Chepyzhov, Trajectory attractor and global attractors of three-dimensional Navier-Stokes systems, Mathematical Notes, 71 (2002), 177-193.doi: 10.1023/A:1014190629738.

    [31]

    Y. Wang and S. Zhou, Kernel sections and uniform attractors of multi-valued processes, J. Differential Equations, 232 (2007), 573-622.doi: 10.1016/j.jde.2006.07.005.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(71) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return